MathSciNet Relay Station
MathSciNet bibliographic data
MR451745 (56 #10027) 65L10
Russell, Robert D. A comparison of collocation and finite differences for two-point boundary value problems. Papers on the numerical solution of two-point boundary-value problems (NSF-CBMS Regional Res. Conf., Texas Tech Univ., Lubbock, Tex., 1975). SIAM J. Numer. Anal. 14 (1977), no. 1, 19–39.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement